Periodic and chaotic behavior in a class of second order difference equations. (English) Zbl 1179.39016

Elaydi, Saber (ed.) et al., Advances in discrete dynamical systems. Proceedings of the 11th international conference on difference equations and applications (ICDEA 06), Kyoto, Japan, July 24–28, 2006. Tokyo: Mathematical Society of Japan (ISBN 978-4-931469-49-5/hbk). Advanced Studies in Pure Mathematics 53, 311-318 (2009).
Summary: We discuss the occurrence and nature of periodic and chaotic behavior in a class of nonlinear second order difference equations and present criteria for the attractivity of the periodic solutions.
For the entire collection see [Zbl 1170.39300].


39A23 Periodic solutions of difference equations
39A22 Growth, boundedness, comparison of solutions to difference equations
39A10 Additive difference equations